Volume 20, issue 1 (2016)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 26
Issue 4, 1435–1905
Issue 3, 937–1434
Issue 2, 477–936
Issue 1, 1–476

Volume 25, 7 issues

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Editorial Procedure
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
Hyperbolicité du graphe des rayons et quasi-morphismes sur un gros groupe modulaire

Juliette Bavard

Geometry & Topology 20 (2016) 491–535
Bibliography
1 J Barge, É Ghys, Surfaces et cohomologie bornée, Invent. Math. 92 (1988) 509 MR939473
2 C Bavard, Longueur stable des commutateurs, Enseign. Math. 37 (1991) 109 MR1115747
3 F Béguin, S Crovisier, F Le Roux, Construction of curious minimal uniquely ergodic homeomorphisms on manifolds : the Denjoy–Rees technique, Ann. Sci. École Norm. Sup. 40 (2007) 251 MR2339286
4 M Bestvina, K Bromberg, K Fujiwara, Stable commutator length on mapping class groups, preprint (2013) arXiv:1306.2394
5 M Bestvina, K Fujiwara, Bounded cohomology of subgroups of mapping class groups, Geom. Topol. 6 (2002) 69 MR1914565
6 M R Bridson, A Haefliger, Metric spaces of non-positive curvature, 319, Springer (1999) MR1744486
7 R Brooks, Some remarks on bounded cohomology, from: "Riemann surfaces and related topics : Proceedings of the 1978 Stony Brook Conference" (editors I Kra, B Maskit), Ann. of Math. Stud. 97, Princeton Univ. Press (1981) 53 MR624804
8 M Burger, N Monod, Bounded cohomology of lattices in higher rank Lie groups, J. Eur. Math. Soc. 1 (1999) 199 MR1694584
9 D Calegari, Circular groups, planar groups, and the Euler class, from: "Proceedings of the Casson Fest" (editors R Kirby, V Krushkal, Z Wang), Geom. Topol. Monogr. 7 (2004) 431 MR2172491
10 D Calegari, Big mapping class groups and dynamics (2009)
11 D Calegari, scl, 20, Math. Soc. Japan (2009) MR2527432
12 A J Casson, S A Bleiler, Automorphisms of surfaces after Nielsen and Thurston, 9, Cambridge Univ. Press (1988) MR964685
13 H Endo, D Kotschick, Bounded cohomology and non-uniform perfection of mapping class groups, Invent. Math. 144 (2001) 169 MR1821147
14 D B A Epstein, Curves on 2–manifolds and isotopies, Acta Math. 115 (1966) 83 MR0214087
15 B Farb, D Margalit, A primer on mapping class groups, 49, Princeton Univ. Press (2012) MR2850125
16 K Fujiwara, The second bounded cohomology of a group acting on a Gromov-hyperbolic space, Proc. London Math. Soc. 76 (1998) 70 MR1476898
17 É Ghys, Groups acting on the circle, Enseign. Math. 47 (2001) 329 MR1876932
18 M Gromov, Volume and bounded cohomology, Inst. Hautes Études Sci. Publ. Math. (1982) 5 MR686042
19 M Handel, A fixed-point theorem for planar homeomorphisms, Topology 38 (1999) 235 MR1660349
20 S Hensel, P Przytycki, R C H Webb, Slim unicorns and uniform hyperbolicity for arc graphs and curve graphs, preprint (2013) arXiv:1301.5577
21 M Korkmaz, Stable commutator length of a Dehn twist, Michigan Math. J. 52 (2004) 23 MR2043394
22 H A Masur, Y N Minsky, Geometry of the complex of curves, I : Hyperbolicity, Invent. Math. 138 (1999) 103 MR1714338
23 S Matsumoto, Arnold conjecture for surface homeomorphisms, from: "Proceedings of the French–Japanese Conference “Hyperspace Topologies and Applications”", Topol. Appl. 104 (2000) 191